# SDR SIMA991941

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306AE
- Make and model: Saab 340B
- Aircraft serial: 340B306
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Row 7a
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBP - EMERGENCY LIGHT ABOVE SEAT 7A DOES NOT ILLUMINATE.  FOUND CONNECTOR FOR LAMP DISCONNECTED.  RECONNECTED CONNECTOR 425VP AND OPERATIONAL CHECKED.  AIRCRAFT RETURNED TO SERVICE.  (X)
